mirage

Constructions for q-ary constant-weight codes

DSpace/Manakin Repository

 

Search DR-NTU


Advanced Search Subject Search

Browse

My Account

Constructions for q-ary constant-weight codes

Show simple item record

dc.contributor.author Chee, Yeow Meng
dc.contributor.author Ling, San
dc.date.accessioned 2009-08-12T02:39:09Z
dc.date.available 2009-08-12T02:39:09Z
dc.date.copyright 2007
dc.date.issued 2009-08-12T02:39:09Z
dc.identifier.citation Chee, Y. M., & Ling, S. (2007). Constructions for q-ary constant-weight codes. IEEE transactions on information theory, 53(1), 135-146.
dc.identifier.issn 0018-9448
dc.identifier.uri http://hdl.handle.net/10220/6052
dc.description.abstract This paper introduces a new combinatorial construction for q-ary constant-weight codes which yields several families of optimal codes and asymptotically optimal codes. The construction reveals intimate connection between q-ary constant-weight codes and sets of pairwise disjoint combinatorial designs of various types.
dc.format.extent 12 p.
dc.language.iso en
dc.relation.ispartofseries IEEE transactions on information theory
dc.rights IEEE Transactions on Information Theory © copyright 2007 IEEE Institute of Electrical and Electronics. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder. http://www.ieee.org/portal/site.
dc.subject DRNTU::Science::Mathematics::Discrete mathematics::Combinatorics
dc.title Constructions for q-ary constant-weight codes
dc.type Journal Article
dc.contributor.school School of Physical and Mathematical Sciences
dc.identifier.openurl http://sfxna09.hosted.exlibrisgroup.com:3410/ntu/sfxlcl3?url_ver=Z39.88-2004&ctx_ver=Z39.88-2004&ctx_enc=info:ofi/enc:UTF-8&url_ctx_fmt=infofi/fmt:kev:mtx:ctx&rft.object_id=954925405679&sfx.request_id=791696&sfx.ctx_obj_item=0
dc.identifier.doi http://dx.doi.org/10.1109/TIT.2006.887499
dc.description.version Published version

Files in this item

Files Size Format View
qcwc.pdf 406.4Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Statistics

Total views

All Items Views
Constructions for q-ary constant-weight codes 269

Total downloads

All Bitstreams Views
qcwc.pdf 119

Top country downloads

Country Code Views
United States of America 55
China 24
Singapore 14
Russian Federation 9
Japan 3

Top city downloads

city Views
Mountain View 45
Beijing 15
Singapore 14
Southampton 2
Arlington 1

Downloads / month

  2014-08 2014-09 2014-10 total
qcwc.pdf 0 0 3 3